# SDR FDEA202109032202

- Difficulty date: September 3, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - OUTBOARD FLAP ASSEMBLY OUTBOARD FORWARD HINGE (WING SIDE)   UPPER BARREL NUT HOLE CORROSION CORROSION AT RIGHT HAND WING - OUTBOARD FLAP ASSEMBLY OUTBOARD FORWARD HINGE   (WING SIDE) UPPER BARREL NUT HOLE (#7 HOLE) REWORKED AND FOUND EXCEED LIMIT AS   PER MD-11 CMM 57-44-09. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS   PER MD-11 CMM 57-44-09 AND E.A.#1-5750-T0364074 PART 1 STEP 1D AND STEP 1, TITLE:   WINGS - FLIGHT SURFACES - EO 1-5750-7-5002 - RH WING - OUTBD FLAP OUTBD HINGE   ASSY (WING SIDE) - CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.   REFER TO SNRM NUMBER N00608 ATTACHED E.A.#1-5750-T0364074 PART 1 FOR DETAILS.
